MAUDE Adverse Event Report: AVANOS MEDICAL INC. ON-Q C-BLOC INTL PAIN RELIEF SYSTEM W/SELECT-A-FLOW AND ONDEMAND, 400 X 2-14ML/H; ELASTOMERIC - COMBO

AVANOS MEDICAL INC. ON-Q C-BLOC INTL PAIN RELIEF SYSTEM W/SELECT-A-FLOW AND ONDEMAND, 400 X 2-14ML/H; ELASTOMERIC - COMBO
Model Number CBI006
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for lot 30085020 was reviewed and the product was produced according to product specifications.All information reasonably known as of 14-dec-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported by the anesthesiologist that the infusion was supposed to be over four days but had completed in 24 hours.The patient reported that he did not use the bolus.There was no injury.
 
Additional Manufacturer Narrative
Correction: per review it was determined that this complaint is a duplicate of avanos ref(b)(4), reported under medwatch mfr# 2026095-2021-00112.Please see 2026095-2021-00112 for all further follow ups regarding this event.No further reporting will be submitted under 2026095-2021-00113.All information reasonably known as of (b)(6) 2021 has been included in this health authority report.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
ON-Q C-BLOC INTL PAIN RELIEF SYSTEM W/SELECT-A-FLOW AND ONDEMAND, 400 X 2-14ML/H
Common Device Name
ELASTOMERIC - COMBO
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key13010081
Report Number2026095-2021-00113
Device Sequence Number13907559
Product Code MEB
UDI-Device Identifier00193494134839
UDI-Public00193494134839
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2022
Device Model NumberCBI006
Device Catalogue NumberN/A
Device Lot Number30085020
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2021
Supplement Date Received by Manufacturer12/22/2021
Initial Report FDA Received Date12/15/2021
Supplement Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale